# SDR AALA201605039020

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 5,167 hours, 26,247 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 42,168 hours, 23,783 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RETURNED, ACFT WAS GNDED.  FLIGHT EXPERIENCED A COMPRESSOR STALL ON THE NR 1 ENG DURING CLIMB, DECREASED POWER TO IDLE, DECLARED AN EMER & RETURNED BACK, WHERE THE ACFT LANDED SAFELY.  REPLACED NR 1 ENG IAW TASK CARD 26L40071001.
